RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 5(287), Pages 45–66 (Mi umn1369)  

Development of D. E. Men'shov's results in the theory of orthogonal series

P. L. Ul'yanov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1210 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:5, 49–70

Bibliographic databases:

UDC: 517.5
MSC: 42C20, 42C25
Received: 15.07.1992

Citation: P. L. Ul'yanov, “Development of D. E. Men'shov's results in the theory of orthogonal series”, Uspekhi Mat. Nauk, 47:5(287) (1992), 45–66; Russian Math. Surveys, 47:5 (1992), 49–70

Citation in format AMSBIB
\Bibitem{Uly92}
\by P.~L.~Ul'yanov
\paper Development of D.\,E.~Men'shov's results in the theory of orthogonal series
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 5(287)
\pages 45--66
\mathnet{http://mi.mathnet.ru/umn1369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1211821}
\zmath{https://zbmath.org/?q=an:0788.42018}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47...49U}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 5
\pages 49--70
\crossref{https://doi.org/10.1070/RM1992v047n05ABEH000942}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LP60300003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1369
  • http://mi.mathnet.ru/eng/umn/v47/i5/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:488
    Full text:198
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020